# SDR CA071208001

- Difficulty date: December 5, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 10,883 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 01644448430
- Part serial: 720B
- Condition: Surges
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

(CAN) FCU WAS SURGING DURING A GROUND RUN LEAK CHECK, BLEED VALVE TACH BOX HAD BEEN CHANGED FOR TROUBLESHOOTING, SURGING CONTINUED. FCU CHANGED OUT AND SURGING PROBLEM WAS RESOLVED.  AC RETURN TO SERVICE. (TC NR 20071208001)
